# SDR ASOA201000392

- Difficulty date: March 15, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 16,463 hours, 14,554 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH EXTERNAL OPEN, CLOSE AND EMERGENCY EXIT PLACARDS DAMAGED.  REMOVED DAMAGE SILKSCREEN IAW AMM 11-10-03-010-801 AND APPLIED NEW SILKSCREENS IAW AMM 11-10-03-400-801 TO CREW ESCAPE HATCH.
